# SDR SWIA2021081860360

- Difficulty date: July 28, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF F.S 333 FRAME AT STRINGER 21L, FOUND F.S 333 FRAME REINFORCEMENT ANGLE CRACKED.     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED CRACKED REINFORCEMENT ANGLE WITH NEW SERVICEABLE ANGLE AT FS333.00 L/H  BETWEEN STGR'S 18L AND 21L USING ALL NEW HARDWARE.REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. SEE CONTINUATION CARD FOR FURHTER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
